RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Polovina, A I

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:45
Abstract pages:284
Full texts:135

http://www.mathnet.ru/eng/person47266
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1990
1. V. V. Dyakin, V. N. Lysenko, V. M. Ogenko, A. I. Polovina, A. A. Chuiko, “Acoustostructural effect in ferroelectric”, Dokl. Akad. Nauk SSSR, 310:3 (1990),  579–582  mathnet
1971
2. N. P. Korneichuk, A. I. Polovina, “Algebraic-polynomial approximation of functions satisfying a Lipschitz condition”, Mat. Zametki, 9:4 (1971),  441–447  mathnet  mathscinet  zmath; Math. Notes, 9:4 (1971), 254–257
1969
3. A. I. Polovina, “The best uniform approximation by algebraic polynomials of differentiable functions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1969, 12,  76–82  mathnet  mathscinet  zmath
1966
4. N. P. Korneichuk, A. I. Polovina, “Approximation of continuous and differentiable functions by algebraic polynomials on an interval”, Dokl. Akad. Nauk SSSR, 166:2 (1966),  281–283  mathnet  mathscinet  zmath
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020